Alert archive / Ohio / Wind Advisories in 2010
Wind Advisory 3, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Oct 25, 2010, 3:45 PM EDT for 12 counties in Kentucky; 32 counties in Ohio; 8 counties in Indiana. It took effect at Oct 26, 2010, 10:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 25, 2010, 3:45 PM EDT (19:45 UTC)
- In effect from
- Oct 26, 2010, 10:00 AM EDT
- Expired
- Oct 26, 2010, 3:56 AM EDT
- In force
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
888 WWUS71 KILN 251945 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 345 PM EDT MON OCT 25 2010 ...STRONG WINDS EXPECTED TO IMPACT THE REGION TUESDAY... .A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION ON TUESDAY AFTERNOON. A VERY STRONG PRESSURE GRADIENT WILL DEVELOP RESULTING IN STRONG WINDS ALONG AND AHEAD OF THE FRONT. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-260345- /O.UPG.KILN.HW.A.0001.101026T1400Z-101027T0000Z/ /O.NEW.KILN.WI.Y.0003.101026T1400Z-101027T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 345 PM EDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT BY LATE TUESDAY MORNING. SOUTH TO SOUTHWESTERLY WINDS OF 25 TO 30 MPH WITH GUSTS UPWARDS OF 50 MPH WILL BE POSSIBLE. THE WINDS ARE EXPECTED TO SUBSIDE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
2 follow-up statements
869 WWUS71 KILN 260005 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 805 PM EDT MON OCT 25 2010 ...STRONG WINDS EXPECTED TO IMPACT THE REGION TUESDAY... .A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION TUESDAY AFTERNOON. A VERY STRONG PRESSURE GRADIENT WILL DEVELOP RESULTING IN STRONG WINDS ALONG AND AHEAD OF THE FRONT. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-261000- /O.CON.KILN.WI.Y.0003.101026T1400Z-101027T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 805 PM EDT MON OCT 25 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT BY LATE TUESDAY MORNING. SOUTH TO SOUTHWESTERLY WINDS OF 25 TO 30 MPH CAN BE EXPECTED WITH GUSTS APPROACHING 50 MPH. THE WINDS WILL SUBSIDE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
406 WWUS71 KILN 260756 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 356 AM EDT TUE OCT 26 2010 ...HIGHS WINDS TO IMPACT THE REGION T0DAY... .A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION TODAY. A VERY TIGHT PRESSURE GRADIENT ALONG THE FRONT WILL RESULT IN WIDESPREAD HIGH WINDS. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-261600- /O.UPG.KILN.WI.Y.0003.101026T1400Z-101027T0000Z/ /O.NEW.KILN.HW.W.0001.101026T1400Z-101027T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 356 AM EDT TUE OCT 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT BY LATE THIS MORNING. SOUTH TO SOUTHWESTERLY WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS UP TO 60 MPH AS THE FRONT CROSSES THE AREA THIS AFTERNOON. THE WINDS WILL SUBSIDE THIS EVENING WHEN THE FRONT MOVES EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. WINDS OF THESE MAGNITUDES MAY CAUSE PROPERTY DAMAGE. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Oct 25, 2:01 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 25, 2:01 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
201 PM EDT MON OCT 25 2010
.SYNOPSIS...
UNSETTLED WEATHER WILL BE PRESENT ACROSS THE AREA THROUGH TUESDAY
NIGHT. A DISTURBANCE WILL WORK THROUGH THE AREA TONIGHT INTO
MONDAY BRINGING THE FIRST CHANCE OF PRECIPITATION TO THE AREA. A
STRONG COLD FRONT WILL MOVE THROUGH ON TUESDAY WITH WIND GUSTS
UPWARDS OF 45 MILES PER HOUR POSSIBLE.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
IN BROAD SOUTHWESTERLY UPPER FLOW...WEAK VORT MAX IS PUSHING OUT
OF EASTERN INDIANA INTO EASTERN KENTUCKY AND CENTRAL OHIO. THIS IS
CAUSING BULK OF PRECIP TO PUSH EAST OF THE CWA THIS
MORNING...THOUGH ADDITIONAL SCATTERED SHRA OR TSRA DEVELOPMENT IS
POSSIBLE ACROSS THE EASTERN ZONES AS THE VORT MAX AXIS HAS YET TO
PUSH THROUGH. WITH CLOUDS THINNING SLIGHTLY TO THE WEST...ADJUSTED
MAX TEMPS SLIGHTLY UPWARD ACROSS THE WESTERN CWA...AND VERY
SLIGHTLY DOWNWARD ACROSS THE EAST WHERE CLOUDS WILL BE THICKER.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
EXPECT A LULL IN PRECIP ACTIVITY LATE THIS AFTN AND INTO THIS
EVENING IN THE WAKE OF THE INITIAL SHORTWAVE. WL DROP POPS TO DRY
THRU THE EVENING AND THEN INTRODUCE CHC/S CHC POPS INTO THE WEST
LATE TONIGHT AHEAD OF AN APPROACHING COLD FRONT. PREFER LOWS ON
THE WARM SIDE OF GUIDANCE ENVELOPE TONIGHT WITH CLOUDS AND WINDS
STAYING UP.
DEEP UPPER LEVEL TROF OVER THE NATIONS MID SECTION TO BECOME
NEGATIVELY TILTED AND PIVOT INTO THE GREAT LAKES ON TUESDAY WITH A
STRONG COLD FRONT SWEEPING ACRS ILN/S FA. GFS CONTINUES TO BE
LITTLE QUICKER THAN THE NAM. WL FOLLOW A SOLN CLOSER TO THE SREF
MEAN WITH THE FRONT TO WESTERN OHIO AROUND 18Z AND INTO CENTRAL
OHIO AROUND 21Z. STRONG LLJ OF 55 TO 60KTS WL TRANSPORT LOW LEVEL
MSTR AHD OF THE FRONT WITH SFC TD/S AROUND 60. EXPECT A RIBBON OF
MARGINAL INSTBY TO DEVELOP ALONG THE FRONT. GIVEN THE STRONG
DYNAMICS AND LOW LEVEL SHEAR THE THREAT FOR SEVERE WEATHER WL
EXIST WITH THE MAIN THREAT BEING DAMAGING WINDS. WL HIGHLIGHT THIS
THREAT IN THE HWO PRODUCT. ALSO...PRESSURE GRADIENT INCREASES AHD
OF THE APPROACHING FRONT. MOMENTUM TRANSFER TECHNIQUES SUGGEST
WIND GUSTS IN EXCESS OF 45 KTS WL BE PSBL. HAVE ISSUED A HIGH WIND
WATCH TO HIGHLIGHT THIS THREAT OF STRONG AND DAMAGING WINDS
OUTSIDE OF THUNDERSTORMS. HAVE BUMPED UP POPS TO CATEGORICAL WITH
THE FRONT. REGARDING TEMPS PREFER TEMPS WARMER THAN THE MAV
NUMBERS FOR HIGHS TUESDAY.
WITH THE PASSAGE OF THE COLD FRONT EXPECT PRECIP TO COME TO AN
END QUICKLY TUE EVENING. HAVE OPTED FOR A BLEND OF MAV/MET FOR
LOWS TUE NIGHT. EXPECT A FAIR AMOUNT OF SUNSHINE ON WED WITH
TEMPS STILL A LTL ABOVE NORMAL.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SECONDARY TROUGH WILL SWING THROUGH THE GREAT LAKES THURSDAY INTO
FRIDAY. THIS COULD BRING A FEW SHOWERS TO THE NORTHEAST ZONES. BUT
BIGGER IMPACT WILL BE ON TEMPERATURES. READINGS WILL DROP MORE
THAN 10 DEGREES FROM HIGHS IN MIDWEEK ALTHOUGH THIS WILL ONLY BE
NEAR OR SLIGHTLY BELOW NORMAL.
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON SATURDAY WITH
TEMPERATURES STARTING TO REBOUND. MOISTURE WILL BEGIN TO RETURN ON
SUNDAY AHEAD OF THE NEXT COLD FRONT. SOME SHOWERS COULD DEVELOP IN
THE WARM SECTOR BUT CONFIDENCE IS LOW AT THIS TIME.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
WHILE SHOWERS ARE EXITING THE REGION...MVFR-BASED STRATOCUMULUS
ARE STEADILY FILLING IN FROM THE SOUTHWEST. THESE SHOULD SPREAD
SOON INTO CENTRAL OHIO...AND PREVAIL AT ALL TAF SITES THROUGH LATE
AFTERNOON. THESE CLOUDS ARE KEEPING GUSTS SLIGHTLY LOWER THAN
FORECAST...AND DO NOT EXPECT WIDESPREAD GUSTS ANY HIGHER THAN 25
KT THIS AFTERNOON. LOW CLOUDS SHOULD CLEAR OUT FOR A PERIOD THIS
EVENING...BEFORE CLOUDS SPREAD BACK IN FROM THE WEST AHEAD OF A
STRONG STORM SYSTEM. MODELS DIFFER QUITE A BIT ON HEIGHTS OF
OVERNIGHT CIGS. OBS UPSTREAM ACROSS THE MID SOUTH AND LOWER OHIO
VALLEY INDICATE CIGS IN THE 15-25 KFT RANGE...AND EXPECT SIMILAR
HERE OVERNIGHT. MAIN WEATHER STORY WILL BE AFTER SUNRISE
TUESDAY...AS PRESSURE GRADIENT TIGHTENS DRAMATICALLY AHEAD OF
APPROACHING COLD FRONT. WINDS THROUGH 18Z SHOULD EASILY GUST TO
30-KT AT TIMES...POTENTIALLY HIGHER IF MORE SUN BREAKS THROUGH.
BEST GUESS PUTS COLD FRONT IN EXTREME EASTERN INDIANA AT 18Z. THIS
FRONT WILL LIKELY BE ACCOMPANIED BY AN EXPANSIVE LINE OF SHOWERS
OR THUNDERSTORMS...BUT WILL PROBABLY IMPACT THE CVG/DAY CORRIDOR
JUST AFTER 18Z.
OUTLOOK...SOUTHWEST WINDS WILL CONTINUE TO INCREASE AHEAD OF THE
COLD FRONT TUESDAY AFTERNOON...WITH GUSTS POSSIBLY EXCEEDING 40
KNOTS. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO SWEEP
FROM WEST TO EAST ACROSS OHIO AND KENTUCKY TUES AFTERNOON
AND EARLY EVENING. THIS LINE MAY BE ACCOMPANIED BY GUSTS CLOSE TO
OR GREATER THAN 50 KNOTS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088.
KY...HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR KYZ089>100.
IN...HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...HAWBLITZEL
SHORT TERM...AR
LONG TERM...
AVIATION...HAWBLITZELHazardous weather outlook, Oct 25, 5:45 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 AM EDT MON OCT 25 2010 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-260945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 545 AM EDT MON OCT 25 2010 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA ON TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY TUESDAY AFTERNOON WITH THE MAIN THREAT BEING DAMAGING WINDS. DUE TO THE STRONG PRESSURE GRADIENT...WIND GUSTS IN EXCESS OF 50 MPH POSSIBLE OUTSIDE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON TUESDAY.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:09 AM EDT | High Wind Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 12 hr |
Nearby
Wind Advisories in Ohio, 2010Wind Advisories in Kentucky, 2010Wind Advisories in Indiana, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.